Nuromol 12 Tablets
Nuromol 12 Tablets
Product Code: EP79685
$5.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
IMPORTANT INFORMATION
If you order 2 or more of this product for the same person it will be upgraded to a Pharmacist Only Medicine and you will be required to call one of our pharmacists after you place your order.
 
General Information

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.

Nuromol tablets combine the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.

  • Combines ibuprofen and paracetamol for double action pain relief
  • Provides relief for up to 8 hours

 

Boxed Contents: 12 Tablets

Size: 12 Pack

Warnings
Do not give Nuromol tablets to children under 12 years.
Nurofen for Children products are available.
Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

CAUTION

Keep out of reach of children

IMPORTANT INFORMATION

- Contains no gluten, wheat, lactose or sucrose.
- Contains no preservatives.
Ingredients

Contains: Ibuprofen 200mg & Paracetamol 500mg

Directions
Dosage: Take with water
Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.

Before Use - seek medical advice if you:
- are taking other medicines.
- have diabetes.
- are using in children suffering from dehydration through diarrhoea and/or vomiting.

SAFETY DIRECTIONS

Do not take:
- if the blister foil is broken on first opening.
- if you are aged 65 years or older.
- if you suffer from asthma
- if you are pregnant.
- if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastic bleeding in the past or if you have impaired kidney or liver function or heart failure.
- if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you get an allergic reaction stop taking and see your doctor immediately.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack.

STORAGE INSTRUCTIONS

Store below 30°C.

Storage Temperature: Below 30°C

Product ID: 2665122
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...